# SDR SWAA2023090786714

- Difficulty date: August 7, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 65,862 hours, 39,346 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON BRACKET INBOARD LEADING EDGE LOCATED IFSS171 AT RT WING 2023-477743<[01] REPLACED BRACKET INBOARD LEADING EDGE IAW B737-700 SRM 51-10-02 ITEM 9 AND B737-700 SRM 51-40-02.;[02] TASK COMPLETED
